Baleanu, DumitruSaadeh, RaniaQazza, AhmadBurqan, Aliaa2023-11-232025-09-182023-11-232025-09-182023Saadeh, Rania...et.al. (2023). "Adapting Integral Transforms to Create Solitary Solutions for Partial Differential Equations Via A New Approach", European Journal of Pure and Applied Mathematics, Vol.16, No.2, pp.1274-1289.1307-5543https://doi.org/10.29020/nybg.ejpam.v16i2.4774https://hdl.handle.net/20.500.12416/13552Qazza, Ahmad/0000-0002-8404-3897In this article, a new effective technique is implemented to solve families of nonlinear partial differential equations (NLPDEs). The proposed method combines the double ARA-Sumudu transform with the numerical iterative method to get the exact solutions of NLPDEs. The suc-cessive iterative method was used to find the solution of nonlinear terms of these equations. In order to show the efficiency and applicability of the presented method, some physical applications are analyzed and illustrated, and to defend our results, some numerical examples and figures are discussed.eninfo:eu-repo/semantics/openAccessLaplace TransformSumudu TransformDouble Ara-Sumudu TransFormNew Iterative MethodNonlinear Partial Differential EquationsAdapting Integral Transforms To Create Solitary Solutions for Partial Differential Equations Via a New ApproachAdapting Integral Transforms to Create Solitary Solutions for Partial Differential Equations Via A New ApproachArticle10.29020/nybg.ejpam.v16i2.47742-s2.0-85161568374